Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


allergic reaction
Oct 12, 2010

my friend has been on truvada and stocrin treatment for little more than a month now, and developed an eye infection, and sore feet, making it painfull to walk, itchy hands swolen lips and slightly swolen foreskin, can this be a possible side effect of the treatment, and even after more than a month, or maybe just an allergic reaction to something else?

Response from Dr. Henry

The symptoms you describe could be related to the Truvada/Stocrine but most often would be due to some other process so clinical evaluation recommended. KH



Previous
Treatment change due to side effects
Next
How can i get better sleeping pattern

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement